Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Errata: ``Irreducible homogeneous linear groups in an arbitrary domain'' [Trans. Amer. Math. Soc. 10 (1909), no. 3, 315-318; 1500842]


Author: William Benjamin Fite
Journal: Trans. Amer. Math. Soc. 12 (1911), 511
MSC: Primary 20C15
DOI: https://doi.org/10.1090/S0002-9947-1911-1500487-5
Original Article: Trans. Amer. Math. Soc. 10 (1909), 315-318.
MathSciNet review: 1500487
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20C15

Retrieve articles in all journals with MSC: 20C15


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1911-1500487-5
Article copyright: © Copyright 1911 American Mathematical Society